# SDR CA011101005

- Difficulty date: October 12, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10012
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WHEN EXTENDING THE FLAPS, THE FLAP FAIL MESSAGE APPEARED AT 23 DEGREES. THE RIGHT OUTBOARD FLAP TWISTED, (OUTBOARD ACTUATOR STOPPED TRAVELLING). FOUND THE RT OUTBOARD FLAP TWISTED AND ACTUATOR NR 4 NOT OPERATIONAL.
